# SDR DALA2022052403555

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,694 hours, 20,155 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ZONE 3 // 800 AFT CARGO COMPARMENT DOOR. UPPER RH INTERNAL STRUCTURE WERE FOUND TWO MARKING. CORRECTIVE ACTION: REPAIR WAS PERFORMED AT AFT CARGO COMPARTMENT DOOR REF TO ERA 599242-14 (2243774)
